# SDR CALA2024100900802

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N26970
- Make and model: Boeing 787-9
- Aircraft serial: 60146
- Aircraft time: 33,411 hours, 3,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Dirty
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CS REP ADVISED BY FA THAT DOOR 3R SLIDE PRESSURE GAUGE UNABLE TO READ PRESSURES. REMOVED CLEANED SLIDE PRESSURE GAUGE WINDOW AND REINSTALLED DOOR 3R SLIDE BUSTLE IAW 52-11-24
